MathSciNet Relay Station
MathSciNet bibliographic data
MR2089156 35L75
Messaoudi, Salim A.; Said Houari, Belkacem Global non-existence of solutions of a class of wave equations with non-linear damping and source terms. Math. Methods Appl. Sci. 27 (2004), no. 14, 1687–1696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement